Article info

Download PDFPDF
Cohort study
High blood pressure while taking antithrombotic medication is associated with an increased risk of developing intracranial haemorrhage
  1. Correspondence to Adam J Rose
    Center for Health Quality, Outcomes, and Economic Research, Bedford VA Medical Center, 200 Springs Road, Building 70, Bedford, MA 01730, USA; adamrose{at}bu.edu
View Full Text

Citation

Rose AJ, Hylek EM
High blood pressure while taking antithrombotic medication is associated with an increased risk of developing intracranial haemorrhage

Publication history

  • First published August 25, 2010.
Online issue publication 
November 24, 2010

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.